# SDR DALA1223681404

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 145T1929U10
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 RT REAR SPAR BLKHD "T" FITTING HAS A FASTENER HOLE CORRODED, WORKING ON PRI.
